Arithmetic properties of partitions with odd parts distinct

Michael D. Hirschhorn, James A. Sellers

Research output: Contribution to journalArticlepeer-review

56 Scopus citations


In this work, we consider the function pod(n), the number of partitions of an integer n wherein the odd parts are distinct (and the even parts are unrestricted), a function which has arisen in recent work of Alladi. Our goal is to consider this function from an arithmetic point of view in the spirit of Ramanujan's congruences for the unrestricted partition function p(n). We prove a number of results for pod(n) including the following infinite family of congruences: for all α≥0 and n≥0.

Original languageEnglish (US)
Pages (from-to)273-284
Number of pages12
JournalRamanujan Journal
Issue number3
StatePublished - 2010

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Arithmetic properties of partitions with odd parts distinct'. Together they form a unique fingerprint.

Cite this